# SDR SWAA2021082307770

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- System (JASC): 5241 · Galley Doors
- Part: Plate
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER SILL PLATE CRACKED / REMOVED AND REPLACED AFT SERVICE DOOR SILL PLATE IAW SOPM 20-50-01 AND S.I.P.INSP : 112254
